• Jun 14, 2017 News!Vol.8, No.5 has been indexed by EI (Inspec).   [Click]
  • Nov 09, 2017 News!Vol.9, No.5 has been published with online version. 16 peer reviewed articles from 11 specific areas are published in this issue.   [Click]
  • Jul 19, 2017 News!Vol.9, No.4 has been published with online version. 16 peer reviewed articles from 16 specific areas are published in this issue.   [Click]
General Information
Editor-in-chief
Prof. Wael Badawy
Department of Computing and Information Systems Umm Al Qura University, Canada
I'm happy to take on the position of editor in chief of IJCTE. We encourage authors to submit papers concerning any branch of computer theory and engineering.
IJCTE 2010 Vol.2(3): 416-419 ISSN: 1793-8201
DOI: 10.7763/IJCTE.2010.V2.178

Finding Optimal Paths on Terrain Maps using Ant Colony Algorithm

Vinay Rishiwal ,Mano Yadav, K. V. Arya

Abstract—This paper presents the meta-heuristic method of ant colony optimization (ACO) to find optimal paths on terrain map images. The procedure simulates decision-making process of ant colonies as they forage for food. Modifications have been made to the ACO algorithm to solve the optimal path finding problem by optimizing multiple constraints. The number of constraints considered here is two. However, it can effectively be used for more than two constraints.

Index Terms—Ant Algorithms, Meta-heuristic, Multiple Objective Optimization

Vinay Rishiwal is with the MJP Rohilkhand University, Bareilly, UP, India. (Phone: 915812520310; fax: 915812520310; (e-mail: vrishiwal@mjpru.ac.in).
Mano Yadav is with ITS Engineering College, Greater Noida, UP, India. (E-mail: mano425@iiita.ac.in).
Dr. K. V. Arya is with the ABV- Indian Institute of Information Technology, Gwalior, India. He is working as an Associate Prof. in the Department of Information Technology. (E-mail: kvarya@gmail.com)

[PDF]

Cite: Vinay Rishiwal, Mano Yadav, K. V. Arya, "Finding Optimal Paths on Terrain Maps using Ant Colony Algorithm," International Journal of Computer Theory and Engineering vol. 2, no. 3, pp. 416-419, 2010.

Copyright © 2008-2015. International Journal of Computer Theory and Engineering. All rights reserved.
E-mail: ijcte@vip.163.com